I can understand your concern.
prescribing a multivitamin is not a problem. but you need to look at your diet as well.
just have a healthy diet, have lots of fruits and vegetables.
exercise daily, get daily sun exposure.
Cap. Absolut-3g once a day after food for a month.
Dr.ANil kumar jain.
Why don't you try for a healthy and nutritious diet rather than supplements or multivitamin tablets? As per your age and height your weight is too much towards higher side which is actually ruining your health infact. Try to loose weight by having proper diet and physical activity, then i don't think you need any supplements. Take more of fresh fruits and vegetables in the form of salad which gives you immense vitamins.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.